MathSciNet Relay Station
MathSciNet bibliographic data
MR911088 35J60 (58G30)
Cheng, Kuo-Shung; Lin, Jenn-Tsann On the elliptic equations $\Delta u=K(x)u^\sigma$ and $\Delta u=K(x)e^{2u}$. Trans. Amer. Math. Soc. 304 (1987), no. 2, 639–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement